Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Low platelet count, fatigue, shortness of breath and headaches after one round of chemotherapy. Does walking bring up the blood count?

hi have sister on chemo . 1week on 3weeks off. she was to begin her second round of chemo yesterday, but has low blood palette count last week it was 175 now today is 65. she is convinced that if she does alot of walking it will bring up blood count. already is suffering from tiredness. short breath at times heart is beating abnormal, headaches . what im asking is walking doing her good or more harm
Asked On : Sat, 26 May 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
drop in counts is common after chemotherapy. Counts are lowest in second week and recover by third week, hence three weeks break between cycles is advised. Some have delayed fall in counts and low counts persist in third week also.
Blood counts improve on their own and no amount of walking will help. it would be better if she takes rest as she is feeling tired and take nutritious diet instead of walking
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor